# SDR FDEA202207261802

- Difficulty date: July 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 71,389 hours, 27,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30654122
- Part serial: 2010RP
- Condition: Deployed
- Part time: 3,849 hours, 2,741 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, S, S
- Precautionary procedure: O, O, O, O

## Discrepancy

PDIS  927     25-60  8270     23JUL22  TLV  FACT  U  INADVERTENT SLIDE DEPLOYMENT. HANDLE WAS IN THE ARMED POSITION AND SLIDE DEPLOYED BUT DID NOT  INFLATE.  IDENTIFIED PARTSSLIDE/RAFT  MPN: D30654-131            CPN: 2520951  QTY: 1  ***L1 ESCAPE SLIDE MISSING. DOOR POWER ASSIST BOTTLE DEPLETED-ESCAPE SLIDE REMOVED AND STOWED  BEHIND THE RCB ***  IDENTIFIED PARTS (W/KIT)EMERGENCY POWER RE  MPN: 803300-35             CPN: 5214338  QTY: 1  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B EXPIRATION : 26JUL22  "MEL 52-11-01-A: ___L1 SLIDE__ (IDENTIFY L1 OR R1 DOOR OR SLIDE) - ___MISSING______ (IDENTIFY   INOP OR MISSING)."   IDENTIFIED PARTS EMERGENCY POWER RESERVOIR  MPN: 803300-35A            CPN: 5215140  QTY: 1  OFF  MPN: 803300-35A                          POS: LH  SRL: 0817                      TAG NBR: 9H6249  ON  MPN: 803300-35A           CPN: 5215140  SRL: 1029                      TAG NBR: 3G8956  SHGN 26JUL22 01:37   CDG U  REMOVED AND REPLACED LEFT EMERGENCY POWER RESERVOIR PASSENGER DOOR PER AMM   52-11-30-4-0.  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: D30654-122                          POS: 1LH  SRL: 2010RP                    TAG NBR: G14246  ON  MPN: D30654-122           CPN: 2520951  SRL: 2126RP                    TAG NBR: 4H4094       REMOVED AND INSTALLED NO. 1 PASSENGER DOOR ESCAPE SLIDE/ RAFT PER AMM 25-66-01-4
